# SDR FDEA201006041820

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 50,679 hours, 21,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 1700 STR 16L. DENT IS ON A PREVIOUS REPAIR AND DENT GOES ACROSS SEVERAL FASTENER HEADS.  REMOVED PREVIOUS REPAIR IAW SRM 51-40-01, REWORKED AREA TO ORIGINAL CONTOUR IAW SRM 51-70-01, FABRICATED NEW DOUBLER USING 2024T-3 .050 DIMS 14.5" X 9", FILLER USING   2024T-3 .040 DIMS 4.6250" X 1.7500", 3 SHIMS USING 2024T-3 .040 DIMS 5.7500" X 5.8750", 5.8750" X 1.7500"   AND 5" X 3", TAPER SHIMS 2 EACH USING 2024T-3 .050 DIMS 5.2500" X 1.3750" IAW SRM 53-00-01 AND INSTALLED IAW SRM 53-00-01.
